REAL

Items where Author is "Aisagaliev, Serikbai"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Aisagaliev, Serikbai and Zhunussova, Zhanat (2017) Constructive method for solvability of Fredholm equation of the first kind. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (45). pp. 1-11. ISSN 1417-3875

Aisagaliev, Serikbai and Zhunussova, Zhanat (2015) To the boundary value problem of ordinary differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (57). pp. 1-17. ISSN 1417-3875

This list was generated on Fri Apr 20 16:42:27 2018 CEST.